# SDR ASAA1159645

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,411 hours, 3,890 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9705
- Condition: Failed
- Location: Weather Radar
- Part time: 34,931 hours, 14,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL FLAG ON MFD.  ALSO HAD ASSOCIATED RADAR FAIL.  RADAR BUS 1&2 WERE FAILED TO CDS.  CYCLED PWR NORMAL OPS RESTORED.  (HAS HISTORY).  REPLACED WX RADAR TRANSCEIVER WX RADAR AND PWS OPS CHECK GOOD REF MM 34 43 00.
